# SDR SWIA202164288

- Difficulty date: December 16, 2021
- Submitted: February 16, 2022
- Operation: Air carrier
- Aircraft: N929SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7703
- Aircraft time: 45,649 hours, 38,796 cycles
- System (JASC): 5322 · Fuselage Internal Mounting Structure
- Part: None
- Condition: Cracked
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LBL18 FLOOR BEAM SUPPORT FITTING AT FS460.0 HAS A SUSPECTED CRACK ON THE UPPER AND LOWER CORNERS (MARKED)   (C CHECK RO 02-12-2022)   REMOVED AND INSTALLED NEW FLOOR BEAM SUPPORT FITTING FS460.0 LBL18 REF DWG 601R31118 REV L AND CRJ 200 SRM 51-42-21. COMPLIED WITH 51-900-1003-SKY. ALL CHECKS GOOD
